NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Wednesday, November 25, 2015
Side effects of Evista
I have been taking the standard dose of Evista for the past 2 years, and for approximately the past six months have experienced increasing nasal inflammation. My nasal passages are irritated and sometimes so raw that blood is evidenced. I read on a web site that such inflammation can be a side effect of Evista. What can I do or use to alleviate this condition. This is the only prescription drug that I take. I do take vitamins,however. Thank you for any suggestion you might give.
I recommend discontinuing the medication until your condition is completely resolved. It it does not resolve promptly, see your physician or an ear, nose and throat specialist.
Margery Gass, MD
Formely, Professor, Clinical Obstetrics & Gynecology
College of Medicine
University of Cincinnati